# SDR 9902949858

- Difficulty date: July 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Dented
- Location: Right
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DTW, AIRCRAFT ROLLED TO THE LEFT ON SLAT EXTENSION.  CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED SAFELY USING FLAPS ONLY.  MAINTENANCE FOUND RIGHT TELESCOPE DUCT DENTED.  REPLACED DUCT.  OPERATIONAL CHECK NORMAL AIRCRAFT RETURNED TO SERVICE.
